Improvements of some integral inequalities of Gr"uss type

Authors

  • J. Pecaric

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.133

Abstract

Author Biography

J. Pecaric

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10 000 Zagreb, Croatia.

Downloads

Published

2005-03-31

How to Cite

Pecaric, J. (2005). Improvements of some integral inequalities of Gr"uss type. Tamkang Journal of Mathematics, 36(1), 39-42. https://doi.org/10.5556/j.tkjm.36.2005.133

Issue

Section

Papers